| Catalog Number |
CQF7598 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: d2b (dqy;lit).H11: section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
On (b)(6) 2025, a patient underwent a percutaneous transluminal angioplasty (pta) procedure using the conquest 40 pta balloon catheter.During the preparation of procedure, balloon was being taken out of the package and the wire port was detached.The balloon was not used; another balloon was opened.There was no patient contact.
Event or Problem Description
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: the physical device was not returned for evaluation.Two photos were provided and reviewed.The first photo shows the inner packaging of the conquest 40 device.The labeling details in the inner packaging match with the information available in trackwise.No other anomalies were noted.The second photo shows the conquest 40 device seen in its inner packaging.Catheter shaft and balloon is not visible in the provided photo.The guide wire luer was seen detached and detached part was not visible in the photo.No anomalies to the inflation luer.Therefore, the investigation is confirmed for the reported detachment as the guidewire luer was seen detached from the device.A definitive root cause for the reported detachment issue could not be determined based upon the provided information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.D2b (dqy; lit), d4 (unique identifier (udi) #), g3, h6 (component, method, result, conclusion) section a through f: the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.